# SDR DALA13061501505

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,844 hours, 18,358 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR 783 ONE TENSION BOLT HOLE FOUND CRACK AT 3RD LAYER COUNT FROM AFT AT 6'O CLOCK POS APPROX "1/16" IN DEPTH.  TENSION BOLD HOLE FREEZE PLUG REPAIR ACCOMPLISHED PER ERA 520027-14AD (LP 1185286)
